| Model Number |
S-50-120-120-P6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Stenosis (2263)
| Date of Event |
09/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The stent remains in the patient.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the 5.0x120 mm supera self expanding stent (ses) was implanted on (b)(6) 2021 in the right superficial femoral artery (sfa) and on (b)(6) 2022 the patient required revascularization.The patient was treated with atherectomy and plain old balloon angioplasty (poba).The final patient outcome was successful.No additional information was provided.
Event or Problem Description
Subsequent to the initially filed report, it was reported that the patient presented with angina before the revascularization of the restenosis, however, it was not related to the stent.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect(s) of stenosis is listed in the supera peripheral stent systems instructions for use as a potential adverse event.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.However, the treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.